# SDR SWIA2020082151961

- Difficulty date: August 4, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR FUSELAGE CUT OUT STRUCTURE LOWER THRESHOLD BEAM CORRODED AROUND THE AFT GIRT BAR FITTING.     REMOVED AND REPLACED FWD PAX DOOR FUSELAGE CUT OUT STRUCTURE LOWER THRESHOLD BEAM REF EMB SRM.
